Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-3  
 Basket 
A proof of the Grothendieck–Serre conjecture on principal bundles over regular local rings containing infinite fields
Authors: Fedorov, Roman; Panin, Ivan
Date of Publication (YYYY-MM-DD): 2015
Title of Journal: Publications Mathématiques DE l'Ihés
Volume: 122
Issue / Number: 1
Start Page: 169
End Page: 193
Document Type: Article
ID: 716607.0
 
Full text / Content available
T-spectra and Poincaré duality
Authors: Panin, Ivan; Yagunov, Serge
Date of Publication (YYYY-MM-DD): 2008
Title of Journal: Journal für die Reine und Angewandte Mathematik
Volume: 617
Start Page: 193
End Page: 213
Document Type: Article
ID: 378387.0
Rigidity for orientable functors
Authors: Panin, Ivan; Yagunov, Serge
Date of Publication (YYYY-MM-DD): 2002
Title of Journal: Journal of Pure and Applied Algebra
Volume: 172
Issue / Number: 1
Start Page: 49
End Page: 77
Document Type: Article
ID: 42611.0
Entries: 1-3  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.